MathSciNet Relay Station
MathSciNet bibliographic data
MR430144 (55 #3151) 22C05 (22D12)
Johnson, Russell A. Representations of compact groups on topological vector spaces: some remarks. Proc. Amer. Math. Soc. 61 (1976), no. 1, 131–136 (1977).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement